Solution of radiative transfer problem in a plane layer for the model of complete frequency redistribution. I. One-dimensional medium

R. G. Gabrielyan, A. R. Mkrtchyan, M. A. Mnatsakanyan, Kh V. Kotandzhyan

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)112-119
Number of pages8
JournalAstrophysics
Volume28
Issue number1
DOIs
Publication statusPublished - Jan 1988
Externally publishedYes

ASJC Scopus subject areas

  • Astronomy and Astrophysics

Cite this